# SDR DXTA200702623

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 1,776 hours, 1,419 cycles
- Engine: Pwa PW545A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL 270 AND 270 KIAS, THE CABIN DOOR LIGHT ILLUMINATED.  ADJUSTED SWITCH. LIGHT EXTINGUISHES WHILE PRESSURIZED AND UNPRESSURIZED. IAW CE560 XL MM 52-70-00. & 21-30-00.
